MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY REGULAR PLATFORM OCTAGON IMPLANT; DENTAL IMPLANT

HAGER & MEISINGER GMBH INFINITY REGULAR PLATFORM OCTAGON IMPLANT; DENTAL IMPLANT
Model Number 504108
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408); Osseointegration Problem (3003); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Primary stability was achieved but implant did not integrate.

Brand Name
INFINITY REGULAR PLATFORM OCTAGON IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, 41468
GM  41468
MDR Report Key17260652
Report Number1287163-2023-54047
Device Sequence Number5911248
Product Code DZE
UDI-Device IdentifierE0HM5041081
UDI-PublicE0HM5041081
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/05/2023
Report Date (Section F) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number504108
Device Catalogue Number504108
Device Lot NumberB75210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/28/2023
Device Age1 YR
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Date Report Sent to FDA07/05/2023